Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Treated with z-pack for sinus infection. Have mild fever and weakness. Should I be concerned?

Sep 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1416 Questions
I've been sick since Halloween. Started with a sinus infection which was treated with a Z pack that didn't work so they put me on amoxicilline. That didn't work so they changed me to avelox sp? I finished that then came down with the flu. I'm not sneezing and my fever has gone but I feel feverish and I'm so weak it's hard to function. I can get around my house but if I try to go somewhere I feel so tired driving I'm worried I will pass out. I'm not sure if I'm should go back to the doctor or wait until the weakness passes. My head still feels full but I'm not blowing my nose. Is this in my mind because I've felt ill for so long?
Posted Fri, 4 Jan 2013 in General Health
Answered by Dr. Das Arindam 40 minutes later
Thank you for posting a query.

Firstly, you were sick for pretty long time. Secondly, you had to take so many antibiotics. Besides giving you relief from infection these drugs also made you feel weak. So, the weakness is quite natural in this time and the it is definitely due to the illness and the medicines you were taking.

What you have to do is just take rest adequately. Try to avoid driving. Take some good balanced nutritious diet. Specially, try to take some fresh fruits. These are quite helpful in this time. You can also take a multivitamin agent containing micronutrients. These will boost up your immunity and help you to overcome this weakness.

Wait for 6 to 7 days. If the weakness do not go away within this time period, consult with your treating doctor for revaluation.

Hope this information suffices. Let me know, if you have any more question.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor